Publication List

You may prefer reading about some of my current projects or reading my research statement.

Adams, C. and Colestock, A. and Fowler, J. and Gillam, W. and Katerman, E. (2004). Cleanliness of geodesics in hyperbolic 3-manifolds. Pacific J. Math., Volume 213, 201–211.

Fowler, J. and Ogle, C. (2011). Bounded homotopy theory and the $K$-theory of weighted complexes. Proc. Steklov Inst. Math., Volume 275, 210–226.

Adams, C. and Colestock, A. and Fowler, J. and Gillam, W. and Katerman, E. (2006). Cusp size bounds from singular surfaces in hyperbolic 3-manifolds. Trans. Amer. Math. Soc., Volume 358, 727–741 (electronic).

Brandman, Jeremy and Fowler, James and Lins, Brian and Spitkovsky, Ilya and Zobin, Nahum (2002). Convex hulls of Coxeter groups. Function spaces, interpolation theory and related topics (Lund, 2000), 213–240.

Fowler, Jim (2012). Finiteness properties for some rational Poincaré duality groups. Illinois J. Math., Volume 56, 281–299.

Davis, Michael W. and Fowler, Jim and Lafont, Jean-Fran}ois (2014). Aspherical manifolds that cannot be triangulated. Algebr. Geom. Topol., Volume 14, 795–803.